| Catalog Number |
47483502401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Complex regional pain syndrome (4899)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: one-third tubular plt 4 hole cat# 47493500403 lot # 64980726.One-third tubular plt 10 hole cat# 47493501003 lot # 65039919.4.0 x 40 part thd canc scr cat# 47484004001 lot # 64768001.4.0 x 35 part thd canc scr cat# 47484003501 lot # 63635448.3.5mm cort.Screw 16mm lng s cat# 47483501601 lot # 65960879.3.5mm cort.Screw 16mm lng s cat# 47483501601 lot # 65960879.3.5mm cort.Screw 16mm lng s cat# 47483501601 lot # 65960879.3.5mm cort.Screw 16mm lng s cat# 47483501601 lot # 65960879.3.5mm cort.Screw 16mm lng s cat# 47483501601 lot # 65601975.3.5mm cort.Screw 14mm lng s cat# 47483501401 lot # 65514783.3.5mm cort.Screw 20mm lng s cat# 47483502001 lot # 64939904.3.5mm cort.Screw 18mm lng s cat# 47483501801 lot # 65901451.3.5mm cort.Screw 28mm lng s cat# 47483502801 lot # 64913111.4.0 x 14 cancell.Screw cat# 47484001400 lot # 65335756.G2: united kingdom.The complaint cannot be confirmed due to lack of information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that a clinical study patient experienced complex regional pain syndrome approximately two months post-implantation.The symptoms subsequently resolved and the device remained implanted.Attempts have been made and no further information has been provided.